# SDR UIEA2024060800506

- Difficulty date: June 6, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 100,918 hours, 16,225 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 140U4006615
- Condition: Cracked
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

WINDOW LEFT SIDE CREW REST CRACKED IN CRUISE. LOUD BANG AND WINDOW CRACKED. PRESSURE NORMAL( RPLD CABIN WINDOW PER AMM 56-21-01. OPS CHK GOOD. )
